Truncated Cauchy Power Kumaraswamy Generalized family of distributions: Theory and Applications

  • Ibrahim Elbatal Department of Mathematics and Statistics - College of Science, Imam Mohammad Ibn Saud Islamic University (IMSIU)- Saudi Arabia
  • Laba Handique Dibrugarh University
  • Subrata Chakraborty Department of Statistics, Dibrugarh University, Assam, India.
Keywords: Truncated Cauchy Power family, Kumaraswamy family, Entropy, Moments, Maximum likelihood estimation


A new family called the Truncated Cauchy Power Kumaraswamy -G family of distributions is proposed. Some special models of this family are introduced. Statistical properties of the family such as expansion of density function, moments, incomplete moments, mean deviation, bonferroni and Lorenz curves are proposed. We discuss the method of maximum likelihood to estimate the model parameters and study its performance by simulation. Real data sets are modeled to illustrate the importance and exibility of the proposed model in comparison to some known ones yielded favourable results.


M. Aldahlan, F. Jamal, C. Chesneau, M. Elgarhy and I. Elbatal, The Truncated Cauchy Power Family of Distributions with Inference and Applications., Entropy, vol. 22, no. 3, pp. 346, 2020.

M. Alizadeh, E. Altun, G. M. Cordeiro, and M. Rasekhi, The odd power cauchy family of distributions: Properties, regression models and applications., J. Stat. Comput. Simul, vol. 88, pp. 785-807, 2018.

M. Alizadeh, Mh. Tahir, G. M. Cordeiro, M. Zubair,and G. G. Hamedani, The Kumaraswamy Marshall-Olkin family of distributions., Journal of the Egyptian Mathematical Society, vol. 23, pp. 546-557, 2015.

E. Alshawarbeh, F. Famoye, and C. Lee, Beta-Cauchy Distribution: Some Properties and Applications., Journal of Statistical Theory and Applications, vol. 12, pp. 378-391, 2013.

M. Badr, I. Elbatal, F. Jamal, C. Chesneau, and M. Elgarhy, The Transmuted Odd Frechet-G Family of Distributions: Theory and ´Applications., Mathematics, vol. 8, pp. 958-978, 2020.

T. Bjerkedal, Acquisition of resistance in Guinea pigs infected with different doses of virulent tubercle bacilli., American Journal of Hygiene, vol. 72, pp. 130-148, 1960.

S. Chakraborty and L. Handique, The Generalized Marshall-Olkin-Kumaraswamy-G family of distributions., Journal of Data Science, vol-15, pp. 391-422, 2017.

S. Chakraborty, L. Handique and F. Jamal, The Kumaraswamy Poisson-G family of Distribution: its properties and applications., Annals of data science, 2020.

G. M. Cordeiro and M. de Castro, A new family of generalized distributions., Journal of Statistical Computation and Simulation, vol. 81, pp. 883-898, 2012.

G.M. Cordeiro and A. J. Lemonte, The beta-half Cauchy distribution., Journal of Probability and Statistics, Article ID 904705, 18 pages, 2011.

N. Eugene, C. Lee,and F. Famoye, Beta-normal distribution and its applications., Commun Statist Theor Meth, vol. 31, pp. 497-512, 2002.

A. J. V. Gross and A. Clark, Survival distributions: Reliability applications in the biometrical sciences., Reliability applications in the biometrical sciences. John Wiley, New York, 1975.

G. G. Hamedani and I. Ghosh, Kumaraswamy-Half-Cauchy Distribution: Characterizations and Related Results., International Journal of Statistics and Probability, vol. 4, pp. 94-100, 2015.

L. Handique and S. Chakraborty, A new Beta generated Kumaraswamy Marshall-Olkin-G family of distributions with Applications., Malaysian Journal of Science, vol. 36, pp. 157-174, 2017a.

L. Handique and S. Chakraborty, The Beta generalized Marshall-Olkin Kumaraswamy-G family of distributions with Applications., International Journal of Agricultural and Statistical Sciences, vol-13, pp. 721-733, 2017b.

L. Handique, S. Chakraborty and M. M. Ali, Beta Generalized Kumaraswamy - G Family of Distributions., Pak. J. Statist, vol. 33, pp. 467-490, 2017c.

L. Handique, S. Chakraborty and G. G. Hamedani, The Marshall-Olkin Kumaraswamy- G family of distributions., Journal of Statistical Theory and Applications, vol. 4, pp. 427447, 2017d.

L. Handique, S. Chakraborty and A.N. Thiago, The Exponentiated Generalized Marshall-Olkin Family of Distribution: Its properties and Applications., Annals of Data Science. vol-6, pp. 391-411, 2019.

L. Handique, S. Chakraborty, M.S. Eliwa and G.G. Hamedani, Poisson Transmuted-G family of distributions: Its properties and application., Pakistan Journal of Statistics and Operation research, vol-17 pp. 309-332, 2021.

E. Jacob, and K. Jayakumar, On Half-Cauchy Distribution and Process., International Journal of Statistika and Mathematika, vol. 3, pp. 77-81, 2012.

K. Jayakumar and T. Mathew, On a generalization to marshall–olkin scheme and its application to burr type xii distribution., Stat. Papers, vol. 49, pp. 412-439, 2008.

J. F. Kenney, and E. S. Keeping, Mathematics of Statistics, Part 1., Van Nostrand, New Jersey, 3rd edition, 1962.

A. Marshall and I. Olkin, A new method for adding a parameter to a family of distributions with applications to the exponential and Weibull families., Biometrika, vol. 84, pp. 641-652, 1997.

J. J. A. Moors, A quantile alternative for kurtosis., Journal of the Royal Statistical Society, vol. 37, no. 1, pp. 25-32, 1988. 25. Nadarajah, and S. Kotz, A truncated Cauchy distribution., International Journal of Mathematical Education in Science and Technology, vol. 37, pp. 605-608, 2006.

M. Nassar, D. Kumar, S. Dey,G.M. Cordeiro, and A.J.Afify, The Marshall-Olkin alpha power family of distributions with

applications., Journal of Computational and Applied Mathematics, vol. 351, pp. 41-53, 2019.

J. Navarro, M. Franco, and J. M. Ruiz, Characterization through moments of the residual life and conditional spacing., Indian J. Stat., vol. 60, pp. 36-48, 1998.

J. Ohakwe and B. Osu, The Existence of the Moments of the Cauchy Distribution under a Simple Transformation of Dividing with a Constant., Theoretical Mathematics and Applications., vol. 1, pp. 27-35, 2011.

P. Rider, Generalized Cauchy distributions., Annals of the Institute of Statistical Mathematics., vol. 9, pp. 215-223, 1957.

M. Zubair, Mh. Tahir, G. M. Cordeiro, A. Alzaatreh and E. Ortega, The power- Cauchy negative-binomial:properties and regression., Journal of Statistical Distributions and Applications., 5:1, 2018.

How to Cite
Elbatal, I., Handique, L., & Chakraborty, S. (2023). Truncated Cauchy Power Kumaraswamy Generalized family of distributions: Theory and Applications. Statistics, Optimization & Information Computing, 12(2), 364-380.
Research Articles